I was sick with sinus type pain with headache. burning nose and diarrhea on November 22 so I call Dr. on Demand and she gave me amoxcllian and said I may have covid so I went to urgent care to get checked and took a rapid covid test that came back negative. I had started spotting the Tuesday before testing. They gave me a steriod shot at Urgent care. I am 61 and have been menopausel for 5 years atleast. I stayed sick for over a month and thought i was having a uti so went back an got keflex for uti. The antibiotics made my stomach worse and I was nauseated for over a month. I went to another doctor and we thought i was having a yeast infection so she gave me medicine for it and it helped but I was still spotting. I got gynecolist appt in January but found out by an antiboties blood test that I did have covid IMG and 6 week into to it. I went a week after and had a vaginal utlrasound and exam. Dr. said walls where thick 10 ml and everything looked good until he examined me and felt a rough area and told me it could be cancer or precancer and did biopsys in his office. He also said steriod shot could have caused the walls thickening. Has anybody had this problem. I have been very worried and will get results of test this Wednesday. Thank you in advance for your comments.